# SDR FDEA2019112643072

- Difficulty date: November 24, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD SLAT TRACK NR 16 CUTOUT AREA FOUND CRACKED AT XOS 1005.  REPAIR CARRIED OUT AT LEFT HAND WING OUTBOARD SLAT TRACK NR 16 CUTOUT AREA AT XOS 1005 AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
